Advanced search

QTc interval prolongation and QTc dispersion in children and adolescents with type 1 diabetes.

(2002) JOURNAL OF PEDIATRICS. 141(1). p.59-63
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
SUYS, BE, S HUYBRECHTS, Daniël De Wolf, LO DE BEECK, Dirk Matthys, B VAN OVERMEIRE, MVL DU CAJU, and RPA ROOMAN. 2002. “QTc Interval Prolongation and QTc Dispersion in Children and Adolescents with Type 1 Diabetes.” Journal of Pediatrics 141 (1): 59–63.
APA
SUYS, BE, HUYBRECHTS, S., De Wolf, D., DE BEECK, L., Matthys, D., VAN OVERMEIRE, B., DU CAJU, M., et al. (2002). QTc interval prolongation and QTc dispersion in children and adolescents with type 1 diabetes. JOURNAL OF PEDIATRICS, 141(1), 59–63.
Vancouver
1.
SUYS B, HUYBRECHTS S, De Wolf D, DE BEECK L, Matthys D, VAN OVERMEIRE B, et al. QTc interval prolongation and QTc dispersion in children and adolescents with type 1 diabetes. JOURNAL OF PEDIATRICS. 2002;141(1):59–63.
MLA
SUYS, BE, S HUYBRECHTS, Daniël De Wolf, et al. “QTc Interval Prolongation and QTc Dispersion in Children and Adolescents with Type 1 Diabetes.” JOURNAL OF PEDIATRICS 141.1 (2002): 59–63. Print.
@article{155983,
  author       = {SUYS, BE and HUYBRECHTS, S and De Wolf, Dani{\"e}l and DE BEECK, LO and Matthys, Dirk and VAN OVERMEIRE, B and DU CAJU, MVL and ROOMAN, RPA},
  issn         = {0022-3476},
  journal      = {JOURNAL OF PEDIATRICS},
  language     = {eng},
  number       = {1},
  pages        = {59--63},
  title        = {QTc interval prolongation and QTc dispersion in children and adolescents with type 1 diabetes.},
  volume       = {141},
  year         = {2002},
}

Web of Science
Times cited: